Alert archive / Louisiana / Red Flag Warnings in 2022

Red Flag Warning 3, NWS New Orleans, LA

September 26, 202219 parishes in Louisiana; 8 counties in Mississippi

NWS New Orleans, LA issued this red flag warning at Sep 26, 2022, 3:19 PM CDT for 19 parishes in Louisiana; 8 counties in Mississippi. It took effect at Sep 27, 2022, 9:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 26, 2022, 3:19 PM CDT (20:19 UTC)
In effect from
Sep 27, 2022, 9:00 AM CDT
Expired
Sep 27, 2022, 7:00 PM CDT
In force
10 hr
Issued by
NWS New Orleans, LA
All 27 counties

Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1951 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS84 KLIX 262019
RFWLIX

URGENT - FIRE WEATHER MESSAGE
National Weather Service New Orleans LA
319 PM CDT Mon Sep 26 2022

...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH
MISSISSIPPI AND SOUTHEAST LOUISIANA...

.The combination of low relative humidity near 25 percent and 
winds between 15 and 20 mph with higher gusts will produce a high
fire danger across portions of Mississippi and Louisiana 
tomorrow.

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
080>082-270430-
/O.NEW.KLIX.FW.W.0003.220927T1400Z-220928T0000Z/
/O.NEW.KLIX.FW.A.0001.220928T1400Z-220929T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Northern St. Tammany-
Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-Upper Jefferson-Lower Jefferson-
Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
319 PM CDT Mon Sep 26 2022

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT TUESDAY FOR
CRITICAL FIRE WEATHER FOR SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY 
MORNING THROUGH WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER FOR 
SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...

The National Weather Service in New Orleans has issued a Red Flag
Warning for critical fire weather conditions, which is in effect 
from 9 AM to 7 PM CDT Tuesday. A Fire Weather Watch has also been 
issued. This Fire Weather Watch for critical fire weather
conditions is in effect from Wednesday morning through Wednesday 
evening.

* AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, 
  St. Helena, Washington, Iberville, West Baton Rouge, East 
  Baton Rouge, Assumption, St. James, St. John The Baptist, 
  Upper Lafourche, St. Charles, Upper St. Bernard, Upper 
  Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal 
  Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower 
  St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast 
  St. Tammany, Western Orleans, Pearl River, Eastern Orleans, 
  Northern St. Tammany, Southwestern St. Tammany, Hancock, 
  Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, 
  Northern Livingston, Southern Livingston, Western Ascension, 
  Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper 
  Plaquemines and Central Plaquemines.

* WINDS...Northeast 15 to 20 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...Approaching 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
3 follow-up statements
561 
WWUS84 KLIX 270307
RFWLIX

URGENT - FIRE WEATHER MESSAGE
National Weather Service New Orleans LA
1007 PM CDT Mon Sep 26 2022

...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH
MISSISSIPPI AND SOUTHEAST LOUISIANA...

.The combination of low relative humidity near 25 percent and
winds between 15 and 20 mph with higher gusts will produce a high
fire danger across portions of Mississippi and Louisiana
tomorrow.

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
080>082-271115-
/O.CON.KLIX.FW.W.0003.220927T1400Z-220928T0000Z/
/O.CON.KLIX.FW.A.0001.220928T1400Z-220929T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Northern St. Tammany-
Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-Upper Jefferson-Lower Jefferson-
Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
1007 PM CDT Mon Sep 26 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
TUESDAY FOR CRITICAL FIRE WEATHER FOR SOUTHEAST LOUISIANA AND
SOUTH MISSISSIPPI...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER FOR SOUTHEAST 
LOUISIANA AND SOUTH MISSISSIPPI... 

* AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, 
  St. Helena, Washington, Iberville, West Baton Rouge, East 
  Baton Rouge, Assumption, St. James, St. John The Baptist, 
  Upper Lafourche, St. Charles, Upper St. Bernard, Upper 
  Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal 
  Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower 
  St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast 
  St. Tammany, Western Orleans, Pearl River, Eastern Orleans, 
  Northern St. Tammany, Southwestern St. Tammany, Hancock, 
  Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, 
  Northern Livingston, Southern Livingston, Western Ascension, 
  Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper 
  Plaquemines and Central Plaquemines.

* WINDS...Northeast 15 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 28 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
697 
WWUS84 KLIX 270905
RFWLIX

URGENT - FIRE WEATHER MESSAGE
National Weather Service New Orleans LA
405 AM CDT Tue Sep 27 2022

...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH
MISSISSIPPI AND SOUTHEAST LOUISIANA...

.In coordination with state fire weather officials, along with 
the combination of low relative humidity near 25 percent and winds
between 15 and 20 mph with higher gusts will produce a high fire 
danger across portions of Mississippi and Louisiana tomorrow.


LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
080>082-271715-
/O.CON.KLIX.FW.W.0003.220927T1400Z-220928T0000Z/
/O.CON.KLIX.FW.A.0001.220928T1400Z-220929T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Northern St. Tammany-
Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-Upper Jefferson-Lower Jefferson-
Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
405 AM CDT Tue Sep 27 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT
TUESDAY FOR CRITICAL FIRE WEATHER FOR SOUTHEAST LOUISIANA AND
SOUTH MISSISSIPPI...


...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH 
WEDNESDAY EVENING FOR CRITICAL FIRE WEATHER FOR SOUTHEAST 
LOUISIANA AND SOUTH MISSISSIPPI... 

* AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, 
  St. Helena, Washington, Iberville, West Baton Rouge, East 
  Baton Rouge, Assumption, St. James, St. John The Baptist, 
  Upper Lafourche, St. Charles, Upper St. Bernard, Upper 
  Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal 
  Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower 
  St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast 
  St. Tammany, Western Orleans, Pearl River, Eastern Orleans, 
  Northern St. Tammany, Southwestern St. Tammany, Hancock, 
  Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, 
  Northern Livingston, Southern Livingston, Western Ascension, 
  Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper 
  Plaquemines and Central Plaquemines.

* WINDS...Northeast 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
007 
WWUS84 KLIX 271851
RFWLIX

URGENT - FIRE WEATHER MESSAGE
National Weather Service New Orleans LA
151 PM CDT Tue Sep 27 2022

...RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IN SOUTH
MISSISSIPPI AND SOUTHEAST LOUISIANA...

.In coordination with state fire weather officials, along with
the combination of low relative humidity near 25 percent and
winds near 20 mph with higher gusts will produce a high fire 
danger across portions of Mississippi and Louisiana tomorrow.

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
080>082-280300-
/O.UPG.KLIX.FW.A.0001.220928T1400Z-220929T0000Z/
/O.NEW.KLIX.FW.W.0004.220928T1400Z-220929T0000Z/
/O.NEW.KLIX.FW.A.0002.220929T1400Z-220929T2300Z/
/O.CON.KLIX.FW.W.0003.000000T0000Z-220928T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Upper Terrebonne-Lower Terrebonne-
Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines-
Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany-
Western Orleans-Eastern Orleans-Northern St. Tammany-
Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-Upper Jefferson-Lower Jefferson-
Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-
Walthall-Pearl River-Hancock-Harrison-Jackson-
151 PM CDT Tue Sep 27 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT
WEDNESDAY FOR FIRE WEATHER HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY 
MORNING THROUGH THURSDAY AFTERNOON FOR POTENTIAL FIRE WEATHER
HAZARDS FOR SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI...

The National Weather Service in New Orleans has issued a Red Flag
Warning for critical fire weather conditions, which is in effect 
from 9 AM to 7 PM CDT Wednesday. A Fire Weather Watch has also 
been issued. This Fire Weather Watch for southeast Louisiana and
south Mississippi is in effect from Thursday morning through 
Thursday afternoon. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Southeast Louisiana and South Mississippi.

* WINDS...Northeast 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Sep 26, 12:58 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Sep 26, 12:58 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1258 PM CDT Mon Sep 26 2022

...New AVIATION...18Z TAF Package...Overall VFR conditions will
continue to fairly quiet. No impacts from cigs or vsbys but winds
could be a little breezy tomorrow and overnight along the south
side of the lake. Other than that no real impacts expected. /CAB/

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 420 AM CDT Mon Sep 26 2022

Looks like our long awaited cold front is moving southward across
Mississippi and is almost to Interstate 20. There is an isolated
cluster of thunderstorms near Meridian Mississippi this morning
that currently looks like it will move into Alabama, but cannot
rule out the potential for development into our Mississippi
coastal counties around sunrise and will continue to monitor.
Temperatures at 3 AM CDT away from marine influences (warm water
temps), were in the upper 60s to mid 70s.

The cold front will be the main player across our area over the
next 36 hours, while most eyes are on recently upgraded Hurricane
Ian in the Caribbean, which appears to be targeting the Florida
Peninsula. It's expected to move into the southeast Gulf of Mexico
on Tuesday. The only effects we'll notice on land through Tuesday
may be a increase in wind speed Tuesday as the pressure gradient
between high pressure to our north and northwest and Ian tightens
somewhat.

The front will likely move through our area during the afternoon
hours today and be well off the coast Tuesday. Likely to see one
final day of high temperatures in the 90s for most of the area
today. Looking at forecast soundings, 925 mb temperatures on
Tuesday are expect to be 5-8C cooler than this afternoon, which
argues for high temperatures 10-15F cooler than Sunday. We've
been running above most deterministic guidance for highs for
several days, but the NBM has actually been doing pretty well with
that, and haven't strayed far from it today. Dew points near 70
today will be in the 40s and lower 50s by Tuesday afternoon. We
may eventually need to drop forecast highs for Tuesday another
degree or two, as we're at the upper end of the deterministic
numbers at present.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 420 AM CDT Mon Sep 26 2022

Regarding Hurricane Ian...it is still forecast to remain well
east of our local area and still looks unlikely that we will feel
any significant direct impacts from the storm. However, as it is
expected to be a large and strong storm, some indirect impacts are
accounted for in the local forecast. A tight pressure gradient
between surface high pressure to the north and Ian over the
eastern Gulf will set up for breezy to windy conditions Wednesday
and Thursday. We are currently carrying sustained winds generally
in the 15 to 25 mph range, especially on the Mississippi coast,
and expect gusty conditions in the afternoon as mixing brings
some stronger winds down from aloft. Winds around 850mb are
forecast to be around 35 mph, so we cannot rule out some gusts in
that range. May end up needing a wind advisory depending on how
things play out.

Again, we remind everyone that while it appears unlikely that Ian
will bring significant impacts to the area, it is forecast to be
a large storm and some impacts can extend well outside the cone.
We urge citizens in Southeast Louisiana and Coastal Mississippi to
continue monitoring the forecast for changes as a westward shift
could still result in some minor impacts across the local area.

As noted above, the main effects over the local area will be to
increase wind speeds somewhat on Wednesday and Thursday due to the
pressure gradient between Ian and high pressure to the north of
our area. This will also help to pull cool and dry air into the
area for much of the week. That will be a refreshing change from
the 90s of the last week. Any rain associated with Ian would
likely be limited to extreme eastern and southern portions of the
area Thursday and Friday, and that appears to be a low confidence
forecast at this time. Will generally ride with the NBM high
temperature forecast, but have tugged overnight lows downward
somewhat, especially north of Lake Pontchartrain in the normally
cooler areas where it may take the NBM a cycle or two to catch up.

&&

.MARINE...
Issued at 420 AM CDT Mon Sep 26 2022

Conditions will remain generally benign through the daytime hours
today with winds 10 knots or less and seas 2 ft or less. A cold
front will sweep through the coastal waters tonight and as high
pressure builds in behind it, expect winds and seas to increase.
Some of this will be a direct result of the front and some will be
a response to the tightening pressure gradient between the high
pressure behind the front and Hurricane Ian, which is forecast to
be in the eastern Gulf by tomorrow. Add in swells emanating from
the storm, and it's a pretty high confidence forecast of hazardous
conditions across the coastal waters for the Tuesday afternoon
through Friday time frame. The specific details are still a bit
in question and have currently forecast winds and seas near/below
30 knots and 12-15 feet respectively based on the current
forecast for Ian. But those with marine interests should keep a
close eye on the forecast as these details could change. Latest
forecast indicates headlines (Small Craft Advisory) probably will
be needed at some point during the day Tuesday onward. The latest
wind speed probabilities from NHC continue indicate less than a
20 percent chance of tropical storm conditions across extreme
southeastern portions of the coastal waters.

&&

.FIRE WEATHER...
Issued at 420 AM CDT Mon Sep 26 2022

Conditions that are conducive for the spread of fires are expected
on Wednesday. A dry air mass will be in place, and winds will
strengthen due to a tightening pressure gradient between high
pressure to the northwest and Hurricane Ian, which is forecast to
be a strong hurricane over the eastern Gulf of Mexico. Currently,
relative humidity is expected to drop to around 25 percent
Wednesday afternoon, and it could drop even lower as some guidance
continues to hint at potential for dewpoints about 2-4 degrees
lower than what is currently being carried in the forecast. Winds
are currently forecast to be sustained in the 15 to 25 kt range,
but with afternoon mixing, expect higher gusts. Combine these
factors with the fact that many areas haven't received appreciable
rain in a few weeks, and it is a situation that bears monitoring.
The area of greatest concern is likely to be over the Mississippi
coastal counties along Interstate 10 where rainfall over the last
month has been around 25 percent of normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  52  79  54  78 /   0   0   0   0
BTR  57  84  58  83 /   0   0   0   0
ASD  57  84  57  82 /   0   0   0   0
MSY  66  84  64  81 /   0   0   0   0
GPT  59  84  58  82 /   0   0   0   0
PQL  58  84  60  81 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 2:36 PM CDTSmall Craft AdvisoryLIX4 days
Sep 26, 3:19 PM CDTFire Weather WatchLIXAscension, Assumption, East Baton Rouge, East Feliciana, Iberville, Jefferson and 13 more23 hr
Sep 26, 4:55 PM CDTSpecial Marine WarningLIX65 min
Sep 26, 5:02 PM CDTSpecial Weather StatementLIXLafourche28 min
Sep 26, 5:48 PM CDTSpecial Weather StatementLIXLafourche42 min
Sep 26, 5:57 PM CDTSpecial Marine WarningLIX48 min
Sep 26, 6:15 PM CDTSpecial Marine WarningLIX45 min

Nearby

Red Flag Warnings in Louisiana, 2022Red Flag Warnings in Mississippi, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.